# SDR CALA2025032002997

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 70,812 hours, 31,719 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D552800030120
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR HAS LIQUID INGRESS AT 31.5 IN FROM INBOARD END, 18. 5 IN TRAILING EDGE, 2 IN DIAMITER.  REPAIRED L/H ELEVATOR 31.5 IN FROM INBOARD AND 18.5 IN TRAILING EDGE. CATEGORY A REPAIR IAW A319 SRM 55-21-11-300-005. ACMP BY ECH V061767 INSP BY V061626. COMPLIED WITH LP 4210078
